# SDR ASAA2021041734619

- Difficulty date: April 17, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 46,814 hours, 13,975 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING APU START. ATTEMPTED START OK. GROUNDED - YES. ACCOMPLISHED APU BITE CHECK PER B737-800 FIM 49-60 TASK 801 FAULT FOUND 49-41012 NO ROTATION APU SHUT DOWN STARTED APU NO FAULTS NOTED. DEFERRED APU CONTINUOUS OPERATION PER MEL 49-99A. PERFORMED FIM TASK 49-40 TASK 803. NO FAULTS NOTED FOR PAST APU CYCLES. PER SEAMC MEL 49-99A IS CLEARED. APU OPERATES NORMALLY.
